# SDR UIEA201906044366

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,179 hours, 19,766 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 211734220
- Part serial: 1180238
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU NO DUCT PRESSURE.  REMOVED AND REPLACED APU ECU IAW B767 AMM TASK 49-11-01. OPS AND BITE CHECK GOOD. NO DISCREPANCIES NOTED AT THIS TIME.   LOG PAGE 1024426: PERFORMED OPS CHECK OF APU IAW AMM TASK 49-11-00, OPS CHECK GOOD. GOOD DUCT PRESSURE. NO FAULT NOTED AT THIS TIME.
